# SDR SWAA2020032442641

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 51,866 hours, 30,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY LIGHT BUTTON COVER DAMAGED.         REMOVED AND REPLACED PER SIP
